This paper studies an initial-boundary value problem for the discrete Boltzmann in one dimension of space. For specularly reflective boundary conditions, we prove a global existence theorem when the initial data belong to L_1((-1,1)).

Global solutions to the initial-boundary value problem for the discrete Boltzmann equation. / Pulvirenti A.. - In: TRANSPORT THEORY AND STATISTICAL PHYSICS. - ISSN 0041-1450. - STAMPA. - 21(1992), pp. 39-68.

Global solutions to the initial-boundary value problem for the discrete Boltzmann equation.

PULVIRENTI, ADA
1992

Abstract

This paper studies an initial-boundary value problem for the discrete Boltzmann in one dimension of space. For specularly reflective boundary conditions, we prove a global existence theorem when the initial data belong to L_1((-1,1)).
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11571/576875
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact